advertisement
Question
Posted by: Joekie Mans | 2011/02/17

tired

I am using the Marvelon pill since I was 18 Iam 43 and about 6 months ago my GP put me on Jazz, I was always up and running but for the last 5 months I struggle to get up in the morning and are tired during the day, can I change back to Marvelon I think it''s the Jazz that''s made me feel like this.
thanks joekie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that the Yaz is making you feel tired. There doesn't seem to be a reason not to go back to Marvelon, but I don't know the reason why you were changed. Maybe discuss it with your GP.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/02/21

It is possible that the Yaz is making you feel tired. There doesn't seem to be a reason not to go back to Marvelon, but I don't know the reason why you were changed. Maybe discuss it with your GP.

Best wishes

Reply to gynaedoc
Posted by: Nisha | 2011/02/18

I had the same problem when I changed over to Jazz, I am now back on melodene and fine.Jazz is a lot more expensive.

Reply to Nisha

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement